# SDR AALA202301057191

- Difficulty date: January 3, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 60,843 hours, 25,276 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shelf
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: INTERCOSTAL SHELF BETWEEN STA 663 AND 695 HAS CORROSION AT STR 18A. INSTALLED NEW SHELF IN LEFT WHEEL WELL PER AARD 51-00-05.
